# SDR MDGARK433010723

- Difficulty date: January 7, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N489AM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK433
- Aircraft time: 6,142 hours, 5,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 45A3029913
- Part serial: NA
- Condition: Torn
- Location: Zone 100
- Part time: 6,142 hours, 5,545 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT DEPRESSURIZED IN CRUISE FLIGHT ACCOMPANIED BY NOISE FROM CABIN DOOR SEAL
